You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
Two-Graphs, Switching Classes and Euler Graphs are Equal in Number
C. L. Mallows and N. J. A. Sloane
SIAM Journal on Applied Mathematics
Vol. 28, No. 4 (Jun., 1975), pp. 876-880
Published by: Society for Industrial and Applied Mathematics
Stable URL: http://www.jstor.org/stable/2100368
Page Count: 5
Preview not available
Seidel has shown that the number tn of two-graphs on n nodes is equal to the number of switching classes of graphs on n nodes. Robinson, and independently Liskovec, have given an explicit formula for the number en of Euler graphs on n nodes. It is shown here that tn = en for all n.
SIAM Journal on Applied Mathematics © 1975 Society for Industrial and Applied Mathematics